MathSciNet Relay Station
MathSciNet bibliographic data
MR945864 11J86 (11J89)
Philippon, Patrice; Waldschmidt, Michel Formes linéaires de logarithmes sur les groupes algébriques commutatifs. (French) [Linear forms of logarithms on commutative algebraic groups] Illinois J. Math. 32 (1988), no. 2, 281–314.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement